# SDR COM11755

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 78SF2B502
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

COPILOTS NWS IS INOP.  AIRCRAFT VEERS HARD LEFT.  REPLACED THE NWS FEEDBACK POTENTIOMETER.
